MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIALID-MAXILLOFACIAL-1MESH; IMPLANT

STRYKER LEIBINGER FREIBURG FACIALID-MAXILLOFACIAL-1MESH; IMPLANT
Catalog Number 78-94001
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant(s) did not function according to its intended purpose, and the patient underwent reoperation.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Additional Manufacturer Narrative
Update: h6.The incident could not be confirmed.However, in a retrospective examination, the surgeon reported that the custom-made orbital floor implant had shifted posteriorly during screw fixation due to its bulky anterior edge, requiring reoperation on the same day and replacement with a less bulky, pre-curved implant.The investigation confirmed that the implant met the surgeon's specifications and that the low placement of the screw holes indicated by the surgeon may have contributed to the elevation of the posterior plate.Based on the investigation, there are no indications of incorrectly working product or problems related to design, material, or manufacturing.Therefore, no corrective and/or preventive measures are considered necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
FACIALID-MAXILLOFACIAL-1MESH
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
verena baumgartner-kis
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23324489
Report Number0008010177-2025-00134
Device Sequence Number21316734
Product Code JEY
UDI-Device Identifier07613327556285
UDI-Public07613327556285
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-94001
Device Lot Number2505081015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown